Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 201, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 19, 2019, 6:48 PM EDT for 4 counties in Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2019, 6:48 PM EDT (22:48 UTC)
- Expired
- Jul 19, 2019, 7:45 PM EDT
- In force
- 57 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cameron County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA
The radar
The State College radar (KCCX), 63 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 546 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
075
WUUS51 KCTP 192248
SVRCTP
PAC023-033-035-047-192345-
/O.NEW.KCTP.SV.W.0201.190719T2248Z-190719T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
648 PM EDT Fri Jul 19 2019
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southern Elk County in north central Pennsylvania...
Northern Clearfield County in central Pennsylvania...
Cameron County in north central Pennsylvania...
Northwestern Clinton County in north central Pennsylvania...
* Until 745 PM EDT.
* At 647 PM EDT, severe thunderstorms were located along a line
extending from near Emporium to Medix Run to near Brockport, moving
east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
* Locations impacted include...
St. Marys, DuBois, Clearfield, Ridgway, Sandy, Cameron, Keating,
Penfield, Plymptonville, Rockton, Karthaus, Force, Benezette, Hicks
Run, Lecontes Mills, Tamarack, S.B. Elliot State Park, Kettle Creek
State Park, Medix Run and Portland Mills.
For those driving on Interstate 80, this includes areas between the
Dubois and Woodland exits, specifically from mile markers 97 to 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4142 7909 4145 7904 4144 7896 4152 7894
4140 7867 4148 7842 4147 7775 4122 7790
4125 7790 4121 7797 4115 7800 4115 7804
4103 7832 4101 7880 4114 7880 4120 7876
4120 7871 4126 7873 4137 7897 4136 7910
TIME...MOT...LOC 2247Z 281DEG 24KT 4147 7827 4130 7838 4124 7867
HAIL...<.75IN
WIND...60MPH
$$
Colbert/RR1 follow-up statement
511
WWUS51 KCTP 192339
SVSCTP
Severe Weather Statement
National Weather Service State College PA
739 PM EDT Fri Jul 19 2019
PAC023-035-192348-
/O.CAN.KCTP.SV.W.0201.000000T0000Z-190719T2345Z/
Cameron PA-Clinton PA-
739 PM EDT Fri Jul 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR CAMERON AND NORTHWESTERN
CLINTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Pennsylvania.
LAT...LON 4142 7909 4145 7904 4144 7896 4150 7894
4126 7846 4121 7809 4115 7804 4103 7832
4102 7861 4108 7880 4114 7880 4120 7876
4120 7871 4126 7873 4137 7897 4136 7909
TIME...MOT...LOC 2338Z 309DEG 20KT 4122 7865
$$
PAC033-047-192345-
/O.CON.KCTP.SV.W.0201.000000T0000Z-190719T2345Z/
Elk PA-Clearfield PA-
739 PM EDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN ELK AND NORTHERN CLEARFIELD COUNTIES...
At 738 PM EDT, a severe thunderstorm was located near Penfield,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
Locations impacted include...
DuBois, Clearfield, Sandy, Penfield, Plymptonville, Rockton,
Karthaus, Force, Brandy Camp, Brockport, Parker Dam State Park,
Lecontes Mills, S.B. Elliot State Park, Portland Mills, Weedville,
Treasure Lake, Clearfield-Lawrence Airport and Penn State Dubois.
For those driving on Interstate 80, this includes areas between the
Dubois and Woodland exits, specifically from mile markers 97 to 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4142 7909 4145 7904 4144 7896 4150 7894
4126 7846 4121 7809 4115 7804 4103 7832
4102 7861 4108 7880 4114 7880 4120 7876
4120 7871 4126 7873 4137 7897 4136 7909
TIME...MOT...LOC 2338Z 309DEG 20KT 4122 7865
HAIL...<.75IN
WIND...60MPH
$$
ColbertWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:13 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jul 19, 4:13 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service State College PA 413 PM EDT Fri Jul 19 2019 .SYNOPSIS... ----Dangerous heat and humidity expected today through Sunday--- We will be dealing with hazy, hot and very humid conditions until early next week when some relief is in sight. Dangerous heat will build Today into Saturday and continue into Sunday. Heat indices will peak on Saturday afternoon, easily exceeding 100 over southern and especially southeastern areas. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Heat index still struggling over the west, but solidly in the zone close to the current forecast for the east and central counties. Big change was the recent upgrade to SLGT risk svr and ERO over the N/NW, and subsequent issuance of a SVR watch box. Will continue to monitor the storm moving down from the N, but the pulse/sfc-driven stuff along the NY border right now should be easily sub severe. If you like cool satellite pics/loops, check out the vis images an hour or so ago as a contrail/cirrus streak kills off the first spots of tall convection over wrn NY/NW PA, and then cu pops right back up after the shadow of cooling passes thru. This illustrates just how tenuous the convection is right now (in this pulse environment before any real forcing arrives). Have not made any changes to the going mins or dewpoints overnight. All is well on track after minor near term tweaks. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Heat concerns last into Sunday. Saturday should be the hottest day. But... There is a real concern for the temps to get as high as curr fcsts, and therefore, the heat indicies. There is the possibility of the convective debris/blow-off coming from upstream on Sat AM to keep the temps down. It is also really tough to get those 77-79 dewpoints. But, we have hit those values on Thurs and getting close today (Fri). Will continue all flags as is with nowhere near enough support to drop/downgrade any of the flags. PoPs again stay mainly to the north. Warm temps aloft should limit deep convection and ice production. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... *Heat indexes in from 100 to 110 SE half Sunday afternoon. *Excessive heat advisories and warnings through the eastern portion of central PA into Sunday. The biggest change has been in the pattern for Sunday. The front continues to slow and looks to not move through until Sunday evening. The upper trough coupled with the low level frontal boundary pushing into the surface heat dome will kick off convection Sunday aft that looks to linger into Monday. Highs will reach the mid to upper 90s in the SE, with upper 80s to lower 90s in the NW where clouds will be thicker and convection more prevalent. But abnormally high dewpoints will keep the heat oppressive, with heat indexes reaching excessive heat warning criteria again Sunday in the SE. As the front drops down across the region Monday, a cool down is expected. Along with it a break in the oppressive humidity as the mean upper level trough is nearby. Monday could still be muggy over the SE where scattered tstms will continue, but overall trend will be that temperatures of 10-20F above normal over the weekend will retreat back to near July normals during the work week with a mainly dry week in store. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... Keeping on with mentions of VCTS in BFD for this aftn/early evening. Lake breeze and lift along the ridge SE of the lake is already allowing some showers to form. The bigger concern is for stronger forcing to arrive shortly from the north and make gusty winds from the storms near BFD. IPT may see a storm later, but not enough of a risk to include in the TAF. While the high heat and humidity makes it easier to hit home runs, it also means that takeoffs and landings will take more distance/runway. Another upstream cluster of storms may again try to move into the nrn tier late tonight. Still skeptical on that. Will mention some lower clouds over the Alleghenies late tonight. .Outlook... Sat-Sun...Mainly VFR with isolated to widely scattered PM thunderstorms possible. Mon...Still a chance of showers and storms as CFROPA occurs Mon or Mon PM. Tues...No sig wx. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT Saturday for PAZ004>006-010>012- 017-018-024-033-037-041-042. Excessive Heat Warning until 8 PM EDT Saturday for PAZ028-036- 046-049>053-056>058-063>065. Heat Advisory from 8 PM Saturday to 8 PM EDT Sunday for PAZ028- 036-046-049>053-056>058-063>065. Excessive Heat Warning from noon to 8 PM EDT Saturday for PAZ019-025>027-034-035-045. Heat Advisory until noon EDT Saturday for PAZ019-025>027-034- 035-045. Excessive Heat Warning until 8 PM EDT Sunday for PAZ059-066. && SYNOPSIS...Dangelo NEAR TERM...Dangelo SHORT TERM...Dangelo LONG TERM...RXR AVIATION...Dangelo
Hazardous weather outlook, Jul 19, 2:35 PM EDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service State College PA 235 PM EDT Fri Jul 19 2019 PAZ012-017-018-024-041-042-201845- Northern Clinton-Clearfield-Northern Centre-Cambria- Northern Lycoming-Sullivan- 235 PM EDT Fri Jul 19 2019 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Strong to severe thunderstorms with gusty winds are possible into the early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ028-046-049>053-056>058-201845- Juniata-Southern Lycoming-Union-Snyder-Montour-Northumberland- Columbia-Perry-Dauphin-Schuylkill- 235 PM EDT Fri Jul 19 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... ...HEAT ADVISORY IN EFFECT FROM 8 PM SATURDAY TO 8 PM EDT SUNDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ019-025>027-045-201845- Southern Centre-Blair-Huntingdon-Mifflin-Southern Clinton- 235 PM EDT Fri Jul 19 2019 ...HEAT ADVISORY IN EFFECT UNTIL NOON EDT SATURDAY... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ059-201845- Lebanon- 235 PM EDT Fri Jul 19 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SUNDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ036-063>065-201845- Franklin-Cumberland-Adams-York- 235 PM EDT Fri Jul 19 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... ...HEAT ADVISORY IN EFFECT FROM 8 PM SATURDAY TO 8 PM EDT SUNDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ066-201845- Lancaster- 235 PM EDT Fri Jul 19 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SUNDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ033-201845- Somerset- 235 PM EDT Fri Jul 19 2019 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ034-035-201845- Bedford-Fulton- 235 PM EDT Fri Jul 19 2019 ...HEAT ADVISORY IN EFFECT UNTIL NOON EDT SATURDAY... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004>006-010-011-037-201845- Warren-McKean-Potter-Elk-Cameron-Tioga- 235 PM EDT Fri Jul 19 2019 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... ...SEVERE THUNDERSTORM WATCH 523 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Jul 19, 5:48 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
548 PM EDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG YOUNGSVILLE 41.85N 79.32W
07/19/2019 WARREN PA 911 CALL CENTER
TREE DOWN ON MATTHEWS RUN RD
&&
EVENT NUMBER CTP1901570
RXRLocal storm report, Jul 19, 6:14 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 1 W ROSEVILLE 41.87N 76.98W
07/19/2019 TIOGA PA 911 CALL CENTER
TREES DOWN ON BAILEY CREEK ROAD
&&
EVENT NUMBER CTP1901571
RXRLocal storm report, Jul 19, 6:19 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
619 PM EDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 1 W ELKLAND 41.99N 77.33W
07/19/2019 TIOGA PA 911 CALL CENTER
TREE DOWN ON WIRES ON SEELY HILL RD
&&
EVENT NUMBER CTP1901572
RXRSpecial weather statement, Jul 19, 6:25 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service State College PA
625 PM EDT Fri Jul 19 2019
PAZ006-011-037-192300-
Potter PA-Cameron PA-Tioga PA-
625 PM EDT Fri Jul 19 2019
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF POTTER...CAMERON...AND
TIOGA COUNTIES UNTIL 700 PM EDT...
At 625 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Morris to near Betula. Movement was
southeast at 30 mph.
Wind gusts of up to 55 mph and pea size hail are possible.
Locations impacted include...
Wharton, Morris, Emporium, Leetonia, Keating Summit, Cherry Springs
State Park, Ole Bull State Park, Elk River, Leonard Harrison State
Park, Sizerville, Austin and Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4155 7710 4154 7760 4149 7760 4148 7842
4160 7842 4162 7820 4171 7820 4172 7750
TIME...MOT...LOC 2225Z 315DEG 26KT 4163 7739 4161 7845
Colbert/RRLocal storm report, Jul 19, 6:29 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
629 PM EDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG BLOSSBURG 41.68N 77.07W
07/19/2019 TIOGA PA 911 CALL CENTER
TREE AND WIRES DOWN ON SPRING ST
&&
EVENT NUMBER CTP1901573
RXRLocal storm report, Jul 19, 6:30 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
630 PM EDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 1 NE WELLSBORO 41.76N 77.29W
07/19/2019 TIOGA PA 911 CALL CENTER
TREE DOWN ON CATLIN HOLLOW RD
&&
EVENT NUMBER CTP1901574
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 4:20 PM EDT | Special Weather Statement | CTP | Warren | 55 min |
| Jul 19, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 65 min |
| Jul 19, 5:30 PM EDT | Special Weather Statement | CTP | Tioga | 45 min |
| Jul 19, 5:37 PM EDT | Areal Flood Advisory | CTP | Warren | 113 min |
| Jul 19, 5:42 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 63 min |
| Jul 19, 5:47 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 73 min |
| Jul 19, 6:25 PM EDT | Special Weather Statement | CTP | Potter | 35 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.